# SDR QXEA0101416

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 6,632 hours, 9,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLOOR TRACK LIGHTING AT ROW 8 IS INOPERABLE. REMOVED AND REPLACED TRACK LIGHT ASSEMBLY AT ROW 8. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
